Results 1 to 4 of 4
  1. #1
    Join Date
    Aug 2010
    Posts
    7,800
    Let me see if I understand. 8 months ago you took Test/EQ for 1 month. How many milligrams per week did you take? Once you stopped you immediately started taking HGH for 3 months? If you're going to get acne from Test/EQ you should have had it 5 or so months ago. As for HGH, it works on a totally different system than Test/EQ and should not produce additional acne. Are you taking anything else? At this point, I would say not to take anything else that'll mess you up. Just get benzylperoxide soap and salacilic acid body wash. Keep yourself clean and don't self medicate yourself until you have learned a lot more about steroids .

  2. #2
    songdog's Avatar
    songdog is offline ARs TOP DOG ~ MONITOR ~
    Join Date
    Jun 2009
    Posts
    13,533

  3. #3
    drake4243's Avatar
    drake4243 is offline Member
    Join Date
    Apr 2013
    Location
    strongvill
    Posts
    540
    Don't take anymore steroids for at least 2 years. During those 2 years read as much as you can. Learn for yourself and decide if you should take anything again( is the risk reward worth it for you.) Also lose your joke of a friend does not sound like a good one.

  4. #4
    fit2bOld's Avatar
    fit2bOld is offline Knowledgeable Member- Recognized Member Winner - $100
    Join Date
    Nov 2011
    Location
    grillin chicken
    Posts
    4,475
    your probably breaking out from your diet at this point

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •